# SDR CA150603002

- Difficulty date: May 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN CRUISE, ENGINE WENT TO MAX TORQUE BUT STILL IN GREEN, NOSE GEAR WHEN TOP OF GREEN, NO EXCEEDANCES.  PILOT TRIED TO REDUCE POWER BUT NO RESPONSE WHEN PLA MOVED.  PROP LEVER STILL HAD SOME CONTROL AS DID CONDITION LEVER. PILOT ELECTED TO SHUTDOWN ENGINE AND LANDED SAFELY.
